Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Predicative provability in set theory


Author: S. Feferman
Journal: Bull. Amer. Math. Soc. 72 (1966), 486-489
DOI: https://doi.org/10.1090/S0002-9904-1966-11509-4
MathSciNet review: 0193008
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Feferman, Systems of predicative analysis, J. Symbolic Logic 29 (1964), 1-30. MR 193006
  • 2. S. Feferman and G. Kreisel, Persistent and invariant formulas relative to theories of higher type, Bull. Amer. Math. Soc. 72 (1966), 480-485. MR 193007
  • 3. K. Gödel, The consistency of the axiom of choice and the generalized continuum hypothesis with the axioms of set theory (2nd printing), Annals of Mathematics Studies No. 3, Princeton Univ. Press, Princeton, N. J., 1951.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11509-4

American Mathematical Society